American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 106 found      Go to page: 1 2 3 4

[1] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Berglund. Koszul spaces. Trans. Amer. Math. Soc. 366 (2014) 4551-4569.
Abstract, references, and article information   
View Article: PDF

[3] Urtzi Buijs and Samuel B. Smith. Rational homotopy type of the classifying space for fibrewise self-equivalences. Proc. Amer. Math. Soc. 141 (2013) 2153-2167.
Abstract, references, and article information   
View Article: PDF

[4] Dev Sinha and Ben Walter. Lie coalgebras and rational homotopy theory II: Hopf invariants. Trans. Amer. Math. Soc. 365 (2013) 861-883.
Abstract, references, and article information   
View Article: PDF

[5] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[6] Giovanni Bazzoni and Vicente Muñoz. Classification of minimal algebras over any field up to dimension $6$. Trans. Amer. Math. Soc. 364 (2012) 1007-1028. MR 2846361.
Abstract, references, and article information   
View Article: PDF

[7] Yves Felix. Mapping spaces between manifolds and the evaluation map. Proc. Amer. Math. Soc. 139 (2011) 3763-3768. MR 2813406.
Abstract, references, and article information   
View Article: PDF

[8] Luc Menichi. A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops. Trans. Amer. Math. Soc. 363 (2011) 4443-4462. MR 2792995.
Abstract, references, and article information   
View Article: PDF

[9] Urtzi Buijs, Yves Félix and Aniceto Murillo. Lie models for the components of sections of a nilpotent fibration. Trans. Amer. Math. Soc. 361 (2009) 5601-5614. MR 2515825.
Abstract, references, and article information   
View Article: PDF

[10] Yves Félix and Daniel Tanré. Rational homotopy of the polyhedral product functor. Proc. Amer. Math. Soc. 137 (2009) 891-898. MR 2457428.
Abstract, references, and article information   
View Article: PDF

[11] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF

[12] Pascal Lambrechts and Victor Turchin. Homotopy graph-complex for configuration and knot spaces. Trans. Amer. Math. Soc. 361 (2009) 207-222. MR 2439404.
Abstract, references, and article information   
View Article: PDF

[13] Gery Debongnie. Rational homotopy type of subspace arrangements with a geometric lattice. Proc. Amer. Math. Soc. 136 (2008) 2245-2252. MR 2383531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Grant Cairns and Barry Jessup. Free submodules for the central representation in the cohomology of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 1919-1923. MR 2383497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Laura Scull. A model category structure for equivariant algebraic models. Trans. Amer. Math. Soc. 360 (2008) 2505-2525. MR 2373323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Lazarev. The Stasheff model of a simply-connected manifold and the string bracket. Proc. Amer. Math. Soc. 136 (2008) 735-745. MR 2358516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gregory Lupton and Samuel Bruce Smith. Rank of the fundamental group of any component of a function space. Proc. Amer. Math. Soc. 135 (2007) 2649-2659. MR 2302588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yves Felix, Steve Halperin and Jean-Claude Thomas. Exponential growth of Lie algebras of finite global dimension. Proc. Amer. Math. Soc. 135 (2007) 1575-1578. MR 2276669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pascal Lambrechts and Don Stanley. Examples of rational homotopy types of blow-ups. Proc. Amer. Math. Soc. 133 (2005) 3713-3719. MR 2163611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alex N. Dranishnikov and Yuli B. Rudyak. Examples of non-formal closed $(k-1)$-connected manifolds of dimensions $\ge 4k-1$. Proc. Amer. Math. Soc. 133 (2005) 1557-1561. MR 2111957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jaroslaw Kedra. Evaluation fibrations and topology of symplectomorphisms. Proc. Amer. Math. Soc. 133 (2005) 305-312. MR 2086223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Grant Cairns and Barry Jessup. Cohomology operations for Lie algebras. Trans. Amer. Math. Soc. 356 (2004) 1569-1583. MR 2034319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J.-B. Gatsinzi. On the genus of elliptic fibrations. Proc. Amer. Math. Soc. 132 (2004) 597-606. MR 2022386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Topology and analysis. Math. Surveys Monogr. 103 (2003) 287-291.
Book volume table of contents   
View Article: PDF

[25] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Category and critical points. Math. Surveys Monogr. 103 (2003) 203-232.
Book volume table of contents   
View Article: PDF

[26] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Basic homotopy. Math. Surveys Monogr. 103 (2003) 293-309.
Book volume table of contents   
View Article: PDF

[27] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Upper bounds for category. Math. Surveys Monogr. 103 (2003) 75-104.
Book volume table of contents   
View Article: PDF

[28] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Introduction to LS-category. Math. Surveys Monogr. 103 (2003) 1-45.
Book volume table of contents   
View Article: PDF

[29] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Lower bounds for LS-category. Math. Surveys Monogr. 103 (2003) 47-74.
Book volume table of contents   
View Article: PDF

[30] Octav Cornea, Gregory Lupton, John Oprea and Daniel Tanré. Lusternik-Schnirelmann Category. Math. Surveys Monogr. 103 (2003) MR MR1990857.
Book volume table of contents   


Results: 1 to 30 of 106 found      Go to page: 1 2 3 4